| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -07.50/+1.5/049 (sphere/cylinder/axis), into the patients right eye (od) on (b)(6) 2023.The lens was removed on (b)(6) 2023 due to low vaulting.The lens was replaced with a longer lens but the problem was not resolved.See mfr.Report # 2023826-2024-00279 for replacement lens.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
A4: unk, a5: unk, a6: unk , h6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
Device evaluation: the lens was returned in a microcentrifuge vial with residue/debris on the product.Visual inspection found haptic torn/bent/deformed with fiber on the lens surface.Dimensional inspection found the lens to be within specifications.Claim #: (b)(4).